# SDR UHLA201604140176

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 30,369 hours, 18,773 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED, MESSAGE IN FLIGHT.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  SERVICED EMERGENCY PARKING BRAKE SYSTEM 1 ACCUMULATOR, INSPECTED BOTH EMERGENCY PARKING BRAKE PRESSURE SWITCHES, NO DEFECTS FOUND.  CLEANED AND RESECURED BOTH PARKING BRAKE PRESSURE SWITCH ELECTRICAL CONNECTORS.  OPS CHECK GOOD.
